• Previous Article
    Dimension reduction for rotating Bose-Einstein condensates with anisotropic confinement
  • DCDS Home
  • This Issue
  • Next Article
    Local well-posedness in the critical Besov space and persistence properties for a three-component Camassa-Holm system with N-peakon solutions
September  2016, 36(9): 5067-5096. doi: 10.3934/dcds.2016020

Correlation integral and determinism for a family of $2^\infty$ maps

1. 

Slovanet a.s., Záhradnícka 151, 821 08 Bratislava, Slovak Republic

Received  June 2015 Revised  March 2016 Published  May 2016

The correlation integral and determinism are quantitative characteristics of a dynamical system based on the recurrence of orbits. For strongly non-chaotic interval maps, the determinism equals $1$ for every small enough threshold. This means that trajectories of such systems are perfectly predictable in the infinite horizon. In this paper we study the correlation integral and determinism for the family of $2^\infty$ non-chaotic maps, first considered by Delahaye in 1980. The determinism in a finite horizon equals $1$. However, the behaviour of the determinism in the infinite horizon is counter-intuitive. Sharp bounds on the determinism are provided.
Citation: Jana Majerová. Correlation integral and determinism for a family of $2^\infty$ maps. Discrete & Continuous Dynamical Systems, 2016, 36 (9) : 5067-5096. doi: 10.3934/dcds.2016020
References:
[1]

Springer-Verlag, Berlin, 1992.  Google Scholar

[2]

Topology Appl., 140 (2004), 151-161. doi: 10.1016/j.topol.2003.07.006.  Google Scholar

[3]

Proc. Amer. Math. Soc., 143 (2015), 3659-3670. doi: 10.1090/S0002-9939-2015-12526-9.  Google Scholar

[4]

Enseign. Math. (2), 40 (1994), 249-266.  Google Scholar

[5]

C. R. Acad. Sci. Paris Sér. A-B, 291 (1980), A323-A325.  Google Scholar

[6]

$2^{nd}$ edition, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1989.  Google Scholar

[7]

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 23 (2013), 1350147, 13 pp. doi: 10.1142/S0218127413501472.  Google Scholar

[8]

Phys. D, 9 (1983), 189-208. doi: 10.1016/0167-2789(83)90298-1.  Google Scholar

[9]

Proc. Amer. Math. Soc., 127 (1999), 2045-2052. doi: 10.1090/S0002-9939-99-04799-1.  Google Scholar

[10]

$2^{nd}$ edition, Cambridge University Press, Cambridge, 2004.  Google Scholar

[11]

in Ergodic theory (Proc. Conf., Math. Forschungsinst., Oberwolfach, 1978), Springer, Berlin, 729 (1979), 144-152.  Google Scholar

[12]

J. Statist. Phys., 90 (1998), 1047-1049. doi: 10.1023/A:1023253709865.  Google Scholar

[13]

J. Statist. Phys., 71 (1993), 529-547. doi: 10.1007/BF01058436.  Google Scholar

[14]

Random Comput. Dynam., 3 (1995), 137-156.  Google Scholar

[15]

S. Ruette, Chaos for continuous interval maps,, 2003. Available from: , ().   Google Scholar

[16]

Trans. Amer. Math. Soc., 297 (1986), 269-282. doi: 10.1090/S0002-9947-1986-0849479-9.  Google Scholar

[17]

Physics Letters A, 171 (1992), 199-203. doi: 10.1016/0375-9601(92)90426-M.  Google Scholar

show all references

References:
[1]

Springer-Verlag, Berlin, 1992.  Google Scholar

[2]

Topology Appl., 140 (2004), 151-161. doi: 10.1016/j.topol.2003.07.006.  Google Scholar

[3]

Proc. Amer. Math. Soc., 143 (2015), 3659-3670. doi: 10.1090/S0002-9939-2015-12526-9.  Google Scholar

[4]

Enseign. Math. (2), 40 (1994), 249-266.  Google Scholar

[5]

C. R. Acad. Sci. Paris Sér. A-B, 291 (1980), A323-A325.  Google Scholar

[6]

$2^{nd}$ edition, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1989.  Google Scholar

[7]

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 23 (2013), 1350147, 13 pp. doi: 10.1142/S0218127413501472.  Google Scholar

[8]

Phys. D, 9 (1983), 189-208. doi: 10.1016/0167-2789(83)90298-1.  Google Scholar

[9]

Proc. Amer. Math. Soc., 127 (1999), 2045-2052. doi: 10.1090/S0002-9939-99-04799-1.  Google Scholar

[10]

$2^{nd}$ edition, Cambridge University Press, Cambridge, 2004.  Google Scholar

[11]

in Ergodic theory (Proc. Conf., Math. Forschungsinst., Oberwolfach, 1978), Springer, Berlin, 729 (1979), 144-152.  Google Scholar

[12]

J. Statist. Phys., 90 (1998), 1047-1049. doi: 10.1023/A:1023253709865.  Google Scholar

[13]

J. Statist. Phys., 71 (1993), 529-547. doi: 10.1007/BF01058436.  Google Scholar

[14]

Random Comput. Dynam., 3 (1995), 137-156.  Google Scholar

[15]

S. Ruette, Chaos for continuous interval maps,, 2003. Available from: , ().   Google Scholar

[16]

Trans. Amer. Math. Soc., 297 (1986), 269-282. doi: 10.1090/S0002-9947-1986-0849479-9.  Google Scholar

[17]

Physics Letters A, 171 (1992), 199-203. doi: 10.1016/0375-9601(92)90426-M.  Google Scholar

[1]

Christoforidou Amalia, Christian-Oliver Ewald. A lattice method for option evaluation with regime-switching asset correlation structure. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1729-1752. doi: 10.3934/jimo.2020042

[2]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3389-3414. doi: 10.3934/dcds.2021001

[3]

Tao Wu, Yu Lei, Jiao Shi, Maoguo Gong. An evolutionary multiobjective method for low-rank and sparse matrix decomposition. Big Data & Information Analytics, 2017, 2 (1) : 23-37. doi: 10.3934/bdia.2017006

[4]

Huaning Liu, Xi Liu. On the correlation measures of orders $ 3 $ and $ 4 $ of binary sequence of period $ p^2 $ derived from Fermat quotients. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021008

[5]

Joel Fotso Tachago, Giuliano Gargiulo, Hubert Nnang, Elvira Zappale. Multiscale homogenization of integral convex functionals in Orlicz Sobolev setting. Evolution Equations & Control Theory, 2021, 10 (2) : 297-320. doi: 10.3934/eect.2020067

[6]

Oleksandr Boichuk, Victor Feruk. Boundary-value problems for weakly singular integral equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021094

[7]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[8]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2559-2599. doi: 10.3934/dcds.2020375

[9]

Carlos Fresneda-Portillo, Sergey E. Mikhailov. Analysis of Boundary-Domain Integral Equations to the mixed BVP for a compressible stokes system with variable viscosity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3059-3088. doi: 10.3934/cpaa.2019137

[10]

Elena K. Kostousova. External polyhedral estimates of reachable sets of discrete-time systems with integral bounds on additive terms. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021015

[11]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[12]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed BVP for the variable-viscosity compressible Stokes PDEs. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1103-1133. doi: 10.3934/cpaa.2021009

[13]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[14]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[15]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[16]

Vassili Gelfreich, Carles Simó. High-precision computations of divergent asymptotic series and homoclinic phenomena. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 511-536. doi: 10.3934/dcdsb.2008.10.511

[17]

Alina Chertock, Alexander Kurganov, Mária Lukáčová-Medvi${\rm{\check{d}}}$ová, Șeyma Nur Özcan. An asymptotic preserving scheme for kinetic chemotaxis models in two space dimensions. Kinetic & Related Models, 2019, 12 (1) : 195-216. doi: 10.3934/krm.2019009

[18]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[19]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[20]

Huan Zhang, Jun Zhou. Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021034

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (30)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]